# SDR DALA2018091105561

- Difficulty date: September 11, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 77,007 hours, 34,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11 AND 18 AISLE ILLUMINATION EMERGENCY LIGHTS BROKEN/MISSING (BELOW SEATS). REPLACED.
